Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 46382, 14 pages
http://dx.doi.org/10.1155/IJMMS/2006/46382

On an inequality of Diananda. Part III

1Centre de Recherches Mathématiques, Université de Montréal, BP 6128, Centre-Ville Station, Montréal, QC, Canada H3C 3J7
2Department of Computer and Mathematical Sciences, University of Toronto at Scarborough, 1265 Military Trail, Toronto, ON, Canada M1C 1A4

Received 30 January 2006; Revised 3 May 2006; Accepted 28 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Alzer, “The inequality of Ky Fan and related results,” Acta Applicandae Mathematicae, vol. 38, no. 3, pp. 305–354, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Alzer and S.-L. Qiu, “Inequalities for means in two variables,” Archiv der Mathematik, vol. 80, no. 2, pp. 201–215, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. M. Bloom and H.-J. Seiffert, “Problems and solutions: solutions: 10289,” The American Mathematical Monthly, vol. 103, no. 8, pp. 696–697, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  4. B. C. Carlson, “The logarithmic mean,” The American Mathematical Monthly, vol. 79, no. 6, pp. 615–618, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Chen and Z. Wang, “A reverse of an analytic inequality,” Journal of Ningbo University Science Edition, no. 2, pp. 12–14, 1992 (Chinese). View at Google Scholar
  6. J. Chen and Z. Wang, “A proof to an analytic inequality,” Journal of Ningbo University Science Edition, no. 1, pp. 13–15, 1994 (Chinese). View at Google Scholar
  7. P. Gao, “On an inequality of Diananda,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 32, pp. 2061–2068, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Gao, “On an inequality of Diananda. II,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 9, pp. 1381–1386, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Luo, L. Lai, and J. J. Wen, “The dimension-descending computation method of global optimizations for symmetric functions,” Journal of Chengdu University. Natural Sciences, vol. 21, no. 1, pp. 5–11, 2002 (Chinese). View at Google Scholar · View at MathSciNet
  10. A. O. Pittenger, “Inequalities between arithmetic and logarithmic means,” Univerzitet u Beogradu. Publikacije Elektrotehničkog Fakulteta. Serija Matematika i Fizika, no. 678–715, pp. 15–18 (1981), 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Sándor, “A note on some inequalities for means,” Archiv der Mathematik, vol. 56, no. 5, pp. 471–473, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Sándor, “On certain inequalities for means,” Journal of Mathematical Analysis and Applications, vol. 189, no. 2, pp. 602–606, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Shen, “On the coefficients and zeros of a polynomial,” Journal of Approximation Theory, vol. 96, no. 2, pp. 405–410, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. B. Stolarsky, “Generalizations of the logarithmic mean,” Mathematics Magazine, vol. 48, pp. 87–92, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. B. Stolarsky, “The power and generalized logarithmic means,” The American Mathematical Monthly, vol. 87, no. 7, pp. 545–548, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Wu, “Generalization and sharpness of the power means inequality and their applications,” Journal of Mathematical Analysis and Applications, vol. 312, no. 2, pp. 637–652, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. Wu, W. Wang, and L. Fu, “Inequalities for symmetric functions and their applications,” Journal of Chengdu University of Science and Technology, no. 1, pp. 103–108, 1982 (Chinese). View at Google Scholar · View at Zentralblatt MATH